DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8154

Arxiu Descripció MidaFormat
muñoz_on-the-modelling_2008.pdf877,98 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Muñoz, José J. On the modelling of incompressibility in linear and non-linear elasticity with the master-slave approach. "International journal for numerical methods in engineering", Abril 2008, vol. 74, núm. 2, p. 269-293.
Títol: On the modelling of incompressibility in linear and non-linear elasticity with the master-slave approach
Autor: Muñoz Romero, José Veure Producció científica UPC
Editorial: Wiley and Sons
Data: abr-2008
Tipus de document: Article
Resum: The master-slave approach is adapted to model the kinematic constraints encountered in incompressibility. The method presented here allows us to obtain discrete displacement and pressure fields for arbitrary finite element formulations that have discontinuous pressure interpolations. The resulting displacements satisfy exactly the incompressibility constraints in a weak sense, and are obtained by solving a system of equations with the minimum (independent) degrees of freedom. In linear analysis, the method reproduces the well-known stability results for inf-sup compliant elements, and permits to compute the pressure modes (physical or spurious) when they exist. By rewriting the equilibrium equations of a hyperelastic material, the method is extended to non-linear elasticity, while retaining the exact fulfilment of the incompressibility constraints in a weak sense. Problems with analytical solution in two and three dimensions are tested and compared with other solution methods.
Descripció: This is the pre-peer reviewed version of the following article: Muñoz, José J. On the modelling of incompressibility in linear and non-linear elasticity with the master-slave approach. "International journal for numerical methods in engineering", Abril 2008, vol. 74, núm. 2, p. 269-293., which has been published in final form at http://www3.interscience.wiley.com/journal/116323442/abstract
ISSN: 0029-5981
URI: http://hdl.handle.net/2117/8154
DOI: 10.1002/nme.2166
Apareix a les col·leccions:LaCàN - Laboratori de Càlcul Numèric. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius